# SDR AALA20090623TUL15

- Difficulty date: June 7, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,487 hours, 29,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CORRODED.  INSTALLED CUSP DOUBLER BELOW GIRT BAR BRACKET PER AARD 53-20-00-16.
